RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 6, Pages 924–934 (Mi mz7704)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Fiber Structure of Symmetry Invariance Sets of Solutions to Quasilinear Equations

N. A. Shananin

State University of Management

Abstract: Known results about the unique continuation of solutions of anisotropic linear and weakly nonlinear differential equations and the extension of the invariance property of these solutions are applied to prove theorems about the fiberwise quasianalyticity and the fiber structure of sets of symmetry invariance of solutions to quasilinear equations.

Keywords: symmetry invariance, quasilinear equation, weakly nonlinearity, solution continuation, quasianalyticity, weighted derivative, germ of solution

DOI: https://doi.org/10.4213/mzm7704

Full text: PDF file (497 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:6, 879–887

Bibliographic databases:

UDC: 517.85
Received: 30.03.2009

Citation: N. A. Shananin, “On the Fiber Structure of Symmetry Invariance Sets of Solutions to Quasilinear Equations”, Mat. Zametki, 88:6 (2010), 924–934; Math. Notes, 88:6 (2010), 879–887

Citation in format AMSBIB
\Bibitem{Sha10}
\by N.~A.~Shananin
\paper On the Fiber Structure of Symmetry Invariance Sets of Solutions to Quasilinear Equations
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 6
\pages 924--934
\mathnet{http://mi.mathnet.ru/mz7704}
\crossref{https://doi.org/10.4213/mzm7704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868415}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 6
\pages 879--887
\crossref{https://doi.org/10.1134/S0001434610110283}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288489700028}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651225940}


Linking options:
  • http://mi.mathnet.ru/eng/mz7704
  • https://doi.org/10.4213/mzm7704
  • http://mi.mathnet.ru/eng/mz/v88/i6/p924

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Shananin, “On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients”, Math. Notes, 102:1 (2017), 128–132  mathnet  crossref  crossref  mathscinet  isi  elib
    2. N. A. Shananin, “On the Unique Continuation of the Germs of Solutions of First-Order Differential Equations along Curves”, Math. Notes, 102:6 (2017), 855–866  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:80
    References:40
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020